# SDR SWAA990120

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND A 4 INCH CRACK IN FUSELAGE SKIN 27 INCHES FWD OF OUTFLOW VALVE, BETWEEN STRINGERS 27 AND 26R.  REPAIRED PER BOEING SRM.
